Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Unprotected sex, burning on urination, stomach pain, dark sticky discharge. Do I have UTI?

my boyfriend and i have unprotected sex. it used to hurt before , after sex when i d pee it would burn . now , i dont have have a hard time with sex but i get really bad stomach pains and some discharge that d be gooey and sometimes a little dark. this happens alot. what is the problem. i used to think i had uti but i never had it checked out. its been about three months since i thought, sometimes still do. if so , what effect will that have on my partner due to unprotected sex? what seems to be the problem to this all.
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
The symptoms that you have are likely to be due to UTI. It can be diagnosed by a simple urine examination. Proper antibiotics are needed for cure.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Fri, 13 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor